# SDR AALA980615

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 251-330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FASTENERS AND SKIN HAVE CORROSION AT STRINGER 6 LOWER SURFACE OF RIGHT WING, WING STATION 251 TO 330.5.  ALODINED AND PRIMED AREA, INSTALLED REPAIR STRAP IAW ESO 11697 DATED 3-17-98 AND INSTALLED NEW FASTENERS IAW ESO 11697, DATED 3-17-98.  (M)
